Previous |  Up |  Next


Title: On unbounded nonoscillatory solutions of systems of neutral differential equations (English)
Author: Marušiak, Pavol
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 42
Issue: 1
Year: 1992
Pages: 117-128
Category: math
MSC: 34C10
MSC: 34C11
MSC: 34K25
MSC: 34K40
MSC: 34K99
idZBL: Zbl 0758.34055
idMR: MR1152175
DOI: 10.21136/CMJ.1992.128317
Date available: 2009-09-24T09:17:42Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] J. Jaroš and T. Kusano: Asymptotic Behavior of Nonoscillatory Solutions of Nonlinear Functional Differential Equations of Neutral Type.Func. Ekvac. 32 (1989), 251–263. MR 1019433
Reference: [2] J. Jaroš and T. Kusano: Oscillation theory of higher order linear functional differential equations of neutral type.Hiroshima Math. J. 18 (1988), 509–531. MR 0991245, 10.32917/hmj/1206129616
Reference: [3] T. Kusano and M. Švec: On unbounded positive solutions of nonlinear differential equations with oscillating coefficients.Czech. Math. J. 114 (1989), 133-141. MR 0983490
Reference: [4] P. Marušiak: Asymptotic behavior of nonoscillatory solutions of nonlinear differential systems with deviating arguments.Práce a štúdie VŠDS (to appear). MR 1291591
Reference: [5] J. Ruan: Types and criteria of nonoscillatory solutions for second order linear neutral differential equations.Chinese Ann. Math. Ser. A 8 (1987), 114–124. (Chinese) MR 0901645


Files Size Format View
CzechMathJ_42-1992-1_15.pdf 1.906Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo